In celebration of the 60th birthday of Professor Alemdar Hasanoglu (Hasanov)

Andreev, VB, Banks, HT, Dulikravich, GS et al. (11 more authors) (2016) In celebration of the 60th birthday of Professor Alemdar Hasanoglu (Hasanov). Journal of Inverse and Ill-Posed Problems, 24 (2). pp. 109-110. ISSN 0928-0219

Metadata

Authors/Creators:
  • Andreev, VB
  • Banks, HT
  • Dulikravich, GS
  • Hofmann, B
  • Kabanikhin, SI
  • Kuchuk, FJ
  • Lesnic, D
  • Nashed, MZ
  • Neubauer, A
  • Romanov, VG
  • Slodicka, M
  • Vasin, VV
  • Yagola, AG
  • Zirilli, F
Dates:
  • Published: 1 April 2016
  • Published (online): 1 April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Jun 2018 14:53
Last Modified: 15 Jun 2018 14:54
Status: Published
Publisher: De Gruyter
Identification Number: https://doi.org/10.1515/jiip-2016-5002
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics